Exponential Ratio Type Estimator In The Presence of Non-Response


Unal C. , KADILAR C.

ROMANIAN STATISTICAL REVIEW, vol.83, no.3, pp.371-394, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s13571-020-00234-x
  • Title of Journal : ROMANIAN STATISTICAL REVIEW
  • Page Numbers: pp.371-394
  • Keywords: Non-Response, Exponential Type Estimator, Ratio Estimator, Efficiency, Mean Square Error

Abstract

We propose exponential ratio type estimator to estimate the population mean under non-response scheme in this article. The expressions for the Bias and Mean Square Error (MSE) are derived and theoretical comparisons are made to examine the efficiencies of the estimator with the estimators considered by many researchers in the literature. In the end of the article, the efficiencies of the proposed estimator is supported numerically by three different data sets. According to theoretical and numerical results, it is concluded that the proposed estimator is the most efficient estimator among all others and can be applied successfully.